:{unav) release_hkw7epelhjfnddduvrzvwridbu

by Jaeyoung Chung, Soon-Yeong Chung, Dohan Kim

Published in Proceedings of the American Mathematical Society by American Mathematical Society (AMS).

2018   Volume 124, Issue 07, p2101-2109

Archived Files and Locations

application/pdf  293.3 kB
file_ekmrbsdv4vdr3ikwfha6zhmlam
www.ams.org (web)
web.archive.org (webarchive)
application/pdf  288.3 kB
file_dozksh3sv5ey5fgkce7eagmr4y
www.ams.org:80 (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2018-12-31
Proceedings Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0002-9939
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 6c0d5f31-ada5-43a1-81be-66c6a86050a8
API URL: JSON